| Catalog Number |
05964067001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The creatinine jaffé gen.2 reagent lot number is 91575901, with an expiration date of 30-jun-2027.The field service engineer inspected the module and determined that an issue with the sample probe caused the event.He replaced that part and performed all software adjustments.He verified the module's performance with primes, mechanism, and precision checks.The investigation determined that the service actions resolved the issue.
Event or Problem Description
The initial reporter received questionable creatinine jaffé gen.2 assay results from multiple patient samples tested on the cobas 8000 cobas c 502 module.One example with discrepant results was provided: the initial result was 2.85 mg/dl.The repeat result was 2.00 mg/dl.The doctor questioned the high initial result, prompting the rerun.The repeat result was deemed correct.